# SDR SWIA202162763

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AT STGR 16L, BETWEEN FS533.00 AND FS536.00 OF INTERNAL SURROUND STRUCTURE OF THE FORWARD BAGGAGE BAY DOOR.   (C-CHECK RO 11-24-21)   REMOVED CORROSION AND EVALUATED REPAIR. REPAIR FOUND TO BE WITHIN LIMITS. REF. CRJ 700 SRM 53-00-00-101-001-A01. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
